# SDR SWAA2021021844905

- Difficulty date: January 24, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Screw
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE SCREW ACCESS PANEL 343CB; 343DB; 333CB AND 333DB AT RT HORIZONTAL STABILIZER.  REPLACED SCREWS ON ACCESS PANELS 343CB; 343DB; 333CB AND 333DB AT RIGHT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02.
